A product integral representation of the generalized inverse

Charles W. Groetsch

Commentationes Mathematicae Universitatis Carolinae (1975)

  • Volume: 016, Issue: 1, page 13-20
  • ISSN: 0010-2628

How to cite


Groetsch, Charles W.. "A product integral representation of the generalized inverse." Commentationes Mathematicae Universitatis Carolinae 016.1 (1975): 13-20. <http://eudml.org/doc/16666>.

author = {Groetsch, Charles W.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {1},
pages = {13-20},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A product integral representation of the generalized inverse},
url = {http://eudml.org/doc/16666},
volume = {016},
year = {1975},

AU - Groetsch, Charles W.
TI - A product integral representation of the generalized inverse
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1975
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 016
IS - 1
SP - 13
EP - 20
LA - eng
UR - http://eudml.org/doc/16666
ER -


  1. C. W. GROETSCH, Representations of the generalized inverse, J. Math. Anal. Appl. (to appear). Zbl0295.47012MR0361877
  2. C. W. GROETSCH, Some aspects of Mann's iterative method for approximating fixed points, in "Computing Fixed Points and Applications" (ed. S. Karamardian), Academic Press (to appear). Zbl0452.90089MR0451690
  3. K. KNOPP, Theory and Application of Infinite Series, Blackie and Son, London, 1928. (1928) 
  4. L. J. LARDY, Some iterative methods for linear operator equations with applications to generalized inverses, Technical Report TR 63-65, Department of Mathematics, University of Maryland, November 1973. (1973) 
  5. D. L. LOVELADY, Perturbations of solutions of Stieltjes integral equations, Trans. Amer. Math. Soc. 155 (1971), 175-187. (1971) Zbl0215.19301MR0433175
  6. J. S. MacNERNEY, Continuous products in linear spaces, J. Elisha Mitchell Sci. Soc. 71 (1955), 185-200. (1955) Zbl0067.09001MR0079234
  7. J. S. MacNERNEY, Integral equations and semigroups, Illinois J. Math. 7 (1963), 148-173. (1963) Zbl0142.09301MR0144179
  8. R. H. MARTIN, Jr., Product integral approximations of solutions to linear operator equations, Proc. Amer. Math. Soc. 41 (1973), 506-512. (1973) Zbl0287.47008MR0380463
  9. P. R. MASANI, Multiplicative Riemann integration in normed rings, Trans. Amer. Math. Soc. 61 (1947), 147-192. (1947) Zbl0037.03802MR0018719
  10. M. Z. NASHED, Generalized inverses, normal solvability and iteration for singular operator equations, in "Nonlinear Functional Analysis and Applications" (ed. L. B. Rall), Academic Press, New York, 1971. (1971) Zbl0236.41015MR0275246
  11. G. RASCH, Zur Theorie und Anwendung des Produktintegrals, J. Reine Angew. Math. 171 (1934), 65-119. (1934) Zbl0009.16503
  12. L. SCHLESINGER, Neue Grundlage für einen Infinitesimalkalkül der Matrizen, Math. Z. 33 (1931), 33-61. (1931) MR1545200
  13. D. SHOWALTER, Representation and computation of the pseudoinverse, Proc. Amer. Math. Soc. 18 (1967), 584-586. (1967) Zbl0148.38205MR0212594
  14. V. VOLTERRA, Sulle equazioni differenziali lineari, Rend. Accad. dei Lincei (4) 3 (1887), 393-396. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.